"The U.S. Food and Drug Administration announced today that injectable drugs used in total parenteral nutrition (TPN) in critical shortage will be imported into the United States and available to patients this week.
TPN is an intravenous"...
Patients should be advised of the signs and symptoms of both MAC and tuberculosis, and should be instructed to consult their physicians if they develop new complaints consistent with either of these diseases. In addition, since MYCOBUTIN (rifabutin) may rarely be associated with myositis and uveitis, patients should be advised to notify their physicians if they develop signs or symptoms suggesting either of these disorders.
Urine, feces, saliva, sputum, perspiration, tears, and skin may be colored brown-orange with rifabutin and some of its metabolites. Soft contact lenses may be permanently stained. Patients to be treated with MYCOBUTIN (rifabutin) should be made aware of these possibilities.
Diarrhea is a common problem caused by antibiotics which usually ends when the antibiotic is discontinued. Sometimes after starting treatment with antibiotics, patients can develop watery and bloody stools (with or without stomach cramps and fever) even as late as two or more months after having taken the last dose of the antibiotic. If this occurs, patients should contact their physician as soon as possible.
Last reviewed on RxList: 6/16/2008
This monograph has been modified to include the generic and brand name in many instances.
Additional Mycobutin Information
Mycobutin - User Reviews
Mycobutin User Reviews
Now you can gain knowledge and insight about a drug treatment with Patient Discussions.
Report Problems to the Food and Drug Administration
You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.
Find out what women really need.